Maxigesic Tablets

NZ$11.99 NZ$8.99
Size
Quantity
DownUp
Add To Cart
Maxigesic

MAXIGESIC is a unique patented combination of paracetamol 500mg and ibuprofen 150mg. These tried and trusted active ingredients work together in combination to provide better pain relief than paracetamol or ibuprofen alone, and reduce fever and inflammation.

Fast, effective relief for a wide range of pain:

  • Headaches and migraines
  • Muscular and back pain
  • Period pain
  • Arthritis and rheumatic pain
  • Toothache and pain from dental procedures
  • Aches and pain from colds, flu and sinus
  • Sore throat
  • Tennis elbow
  • Maxigesic also reduces fever

 

Available in 20, 50 or 100 tablets

Ingredients: Each tablet contains ibuprofen 150mg and paracetamol 500mg. Contains maize starch

Dosage: Adults and children over 12 years: 1 or 2 tablets every 4 to 6 hours as required. Maximum of 8 tablets in 24 hours. Take with a large glass of water.

Suitable for adults and children over 12 years. 

NZ$11.99 NZ$8.99
Size
Quantity
DownUp
Add To Cart